# SDR HAIHEEA9515

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End Assy
- Part number: 10513142
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END ASSY CORROSION PITS ON THREADS. REPLACED WITH SERVICEABLE PARTS.
